Skip to Accessibility Tools Skip to Content Skip to Footer

Infection from Humira Treatment?

Has anyone had any type of infection or other side effect while on Humira for PsA?

I have had a UTI and I am fairly certain I am getting a cold. The Dr. told me this is not unusual while taking this. I also have noticed that by the time it’s time to take Humira again, I have pain all over.

Does anyone experience this? I will be discussing this with my Dr. during my December visit.

Have a question about living with PsA? Submit yours here!


Community Answers
  • Hope66
    9 months ago

    I have been taking Humira for almost two months. I just finished my antibiotic yesterday. My upper respiratory system goes nuts for a couple of days after each injection. I told my doctor who said to keep an eye on it..

  • Kerry author
    9 months ago

    That is interesting, I always feel like I have a cold after injections. I thought I was losing my mind.

  • jw-ewing
    10 months ago

    I’ve had sinus infections from my Humira. I also get pain and my dactylitus back around the time for my next injection. I have seen improvements, but have not hit the 6 month period.

  • Kerry author
    9 months ago

    My pain starts to creep back in as well right before my next injection.

  • Alisha0818
    10 months ago

    Hi kerry. I think your Dr was saying that humira lowers your ability to fight infections. It is an immunosuppressive drug and I had a similar situation: my cat scratched me and it became infected.
    May I ask how often you take humira? I was in the same boat: symptoms came back too soon before my next injection (every two weeks) so she increased it to weekly but my insurance denied it. I am now on cimzia. I hope that helps

  • Kerry author
    9 months ago

    I do feel better but not as pain free as I had hoped. My skin is way better which makes me happy. But I do hurt all over the place. I may have to change medication too. There are a lot of choices.

  • Share Your Answer

    Poll